# SDR QXEA200603372

- Difficulty date: January 2, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - CORROSION FOUND ON LOWER SECTION OF SERVICE DOOR CUTOUT.  REPAIRED IAW CRJ 700 SRM 53-21-23.
